Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 364726, 9 pages
http://dx.doi.org/10.1155/2013/364726
Research Article

Sliding Sector-Based Variable Structure Control of Continuous-Time Markov Jump Linear Systems Subject to Unknown Transition Rates

1The School of Mathematics & Statistics, Nanjing University of Information Science & Technology, Nanjing, Jiangsu 210044, China
2The School of Automation, Southeast University, Nanjing, Jiangsu 210096, China

Received 8 August 2013; Accepted 5 October 2013

Academic Editor: Tao Li

Copyright © 2013 Yan-Mei Xue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Mei Xue, Jianwei Yang, and Xiao-Mei Liu, “Sliding Sector-Based Variable Structure Control of Continuous-Time Markov Jump Linear Systems Subject to Unknown Transition Rates,” Mathematical Problems in Engineering, vol. 2013, Article ID 364726, 9 pages, 2013. doi:10.1155/2013/364726